PROMOTING ACCESS TO AFRICAN RESEARCH

Quaestiones Mathematicae

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Contributions to Analytic Number Theory

Lutz G Lucht

Abstract


This paper reports on some recent contributions to the theory of multiplicative
arithmetic semigroups, which have been initiated by John Knopfmacher's work
on analytic number theory. They concern weighted inversion theorems of the
Wiener type, mean-value theorems for multiplicative functions, and, Ramanujan
expansions.
Mathematics Subject Classification (1991): 11A25, 11N37
Keywords: analytic number theory, arithmetic functions, related numbers,
inversion formulas, Dirichlet algebras, arithmetic semigroups, weighted inversion
theorems, semigroup, John Knopfmacher, analytic number theory, number theory,
multiplicative function, Ramanujan expansions, expansions


Quaestiones Mathematicae
24(3) 2001, 309-322



AJOL African Journals Online